MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROCOTYL® PRIME FLEX DRILL BIT 4.0 X 20MM; HIP INSTRUMENT

MICROPORT ORTHOPEDICS INC. PROCOTYL® PRIME FLEX DRILL BIT 4.0 X 20MM; HIP INSTRUMENT
Model Number P3FDB420
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Metal Related Pathology (4530)
Date of Event 09/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, troubleshooting: 4.0 mm x 20 mm drill and the drill guide was used to make a screw hole for the placement of a prime cup fixation screw.During this procedure, a blood vessel was injured and bleeding was observed postoperatively.This was considered a technical error by the dr.Surgeon's finding: considered a technical error by the surgeon.Findings of the reporter and status of response: hp and the patient had a problem, and hp asked for a document showing the shape of the screw drill ?p3fdb420 prime flexible drill bit 4.0 x 20mm? (b)(4).

Brand Name
PROCOTYL® PRIME FLEX DRILL BIT 4.0 X 20MM
Common Device Name
HIP INSTRUMENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key16122660
Report Number3010536692-2023-00005
Device Sequence Number17752636
Product Code GFG
UDI-Device IdentifierM684P3FDB4201
UDI-PublicM684P3FDB4201
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberP3FDB420
Device Catalogue NumberP3FDB420
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2022
Supplement Date Received by Manufacturer12/15/2022
Initial Report FDA Received Date01/09/2023
Supplement Report FDA Received Date03/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown